Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took an oxicodone after a drink. Normal?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
I accidentaly took an oxicodone 10/ 325 ( Watson) after 4 beers!! Will I be ok?
Posted Tue, 25 Dec 2012 in Drug Abuse
Answered by Dr. Ashish Mittal 16 minutes later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     25 year old male
•     Concern related to health after use of an oxicodone 10/ 325 (Watson) with 4 beers.

Oxycodonee 325/10(WATSON) contain Acetaminophen 325mg and oxycodone hydrochloride 10 mg.

A single tablet use of oxycodone 10mg with 4 beers will not harm you, but visit physician if you develop respiratory difficulty. There is also increase chances of acidity, for that you can take antacid.

Acetaminophen/oxycodone 325 mg / 10 mg has a high potential for abuse and addiction even after few days of use. So avoid its use in future..

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor